# SDR GUU2001F00007

- Difficulty date: April 25, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, RIGHT CENTER ELEVATOR HINGE BRACKET MOUNTED ON THE STABILIZER SHOWED SIGNS ON INTERGRANULAR CORROSION.  REMOVED AND REPLACED RIGHT ELEVATOR CENTER HINGE BRACKET.  (M)
